Usually the infection should have cleared with antibiotics.
Soft mushy stool is expected following antibiotic course due to the elimination of normal bacterial flora in the intestine.
Now there is a risk of C difficile infection an opportunistic infection of the intestine.
That should be ruled out with stool for C difficile toxin assay.
This infection can become serious and hence will require different type antibiotic if present.
But most likely you are still in recovery phase.
And you will continue to improve over next few weeks.
You should consider following low fermentable sugar diet ( FODMAP diet) to reduce your symptoms.
Please go to this link for detailed information:
Culturelle 30 Counts twice daily should be fine.
Simethicone and activated charcoal can be taken before meals to reduce gas and bloating.
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for asking further questions!
This is the link to my profile: